# SDR FDEA202001170160

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 50,345 hours, 21,806 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: A2519903
- Part serial: H0323
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/G RETRACTION FAILURE SYSTEM 1, DOORS OPENED BUT GEAR DIDNT MOVE.  IF WIRING CHECKS ARE OK OK FROM 2GA TO 3GA, THE WIRING SHOULD ALSO BE MEGGED. COMPLETE IF MEG CHECKS ARE OK, R/R 2GA AND 3GA.  COMPLETE IF REQUIRED R/R 2GAA AND 3GAA C/P'S . COMPLETE R&R LANDING GEAR CONTROL HANDLE MODULE 2GA REF MM 32-31-11-04.  STILL REQS INSTALLATION RII AND OPS CHECK REF MM 32-31-11-04 PAR 2 D&E.  R&R GEAR LANDING GEAR SELECTOR VALVE REF MM  32-31-12-04 LEAK CHECKS GOOD.  SWUNG GEAR SEVERAL TIMES IN EACH SYSTEM GEAR SWING AND INDICATION CHECKS GOOD.  GEAR HANDLE INSTALLATION RII C/W AND GEAR HANDLE OPS CHECKS C/W GOOD.
